Acuflu Pediatric Syrup 100ml
Acuflu P Syrup is used for Sinusitis, Allergic rhinitis, Fever, Respiratory allergies, Runny nose, Itching and other conditions.
- Acuflu P Syrup contains Paracetamol, Pseudoephedrine Hci and Triprodlidine Hydrochloride as active ingredients.
- Acuflu P Syrup works by providing antihistaminic effect; stimulating beta2-adrenergic receptors to relax bronchial smooth muscle; increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating;
- Pharmacare manufactures Acuflu P Syrup.
Acuflu P Syrup Uses
Acuflu P Syrup is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
- Allergic rhinitis
- Respiratory allergies
- Runny nose
- Watery eyes
- Itching of the nose or throat
- Nasal congestion
- Sinus congestion
- Eustachian tube congestion
- Vasomotor rhinitis
- Ear pain
- Joint pain
- Periods pain
Acuflu P Syrup Working, Mechanism of Action and Pharmacology
Acuflu P Syrup improves the patient's condition by performing the following functions:
- Providing antihistaminic effect.
- Stimulating beta2-adrenergic receptors to relax bronchial smooth muscle.
- Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
Acuflu P Syrup - Composition and Active Ingredients
Acuflu P Syrup is composed of the following active ingredients (salts)
- Triprodlidine Hydrochloride - 0.625Mg/5Ml
- Pseudoephedrine Hci - 15Mg/5Ml
- Paracetamol - 125Mg/5Ml
Acuflu P Syrup - Side-effects
The following is a list of possible side-effects that may occur from all constituting ingredients of Acuflu P Syrup. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious.
Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
Acuflu P Syrup - Precautions & How to Use
Before using Acuflu P Syrup, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition.
Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
- Avoid using it if allergic to paracetamol
- Do not take paracetamol if you consume alcoholic beverages every day
- take care while driving a motor vehicle or operating machinery
Acuflu P Syrup - Drug Interactions
If you use other drugs or over the counter products at the same time, the effects of Acuflu P Syrup may change. This may increase your risk for side-effects or cause your drug not to work properly. Tell your doctor about all the drugs, vitamins, and herbal supplements you are using, so that you doctor can help you prevent or manage drug interactions.
Acuflu P Syrup may interact with the following drugs and products:
- Central nervous system stimulation-producing medications
- Digitalis glycosides
Acuflu P Syrup - Contraindications
Hypersensitivity to Acuflu P Syrup is a contraindication. In addition, Acuflu P Syrup should not be used if you have the following conditions:
- Hepatic impairment
- angle-closure glaucoma